Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Experiencing light bleeding. Taken micro and never had bleeding. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
I am experiencing light bleeding. I have taken micro or for 5 years and have never had any bleeding. I am a bit worried.

Posted Tue, 31 Jul 2012 in Menstruation and Miscarriage
Answered by Dr. Rajeev Chavda 28 minutes later
Thanks for writing in.
I understand your concern. There can be several causes of the bleeding including a side effect of the micronor or due to a local problem as well. This could include a polyp, abrasion or something more serious as well. The only way to know is to perform a physical exam and run some investigations like a Pap smear, colposcopy( if something suspicious is found) and an ultrasound of the pelvis. If you never had bleeding before, you should be seeing a physician and getting an exam done.
I would suggest that you discontinue the Micronor till then. These contraceptives are contraindicated if it is undiagnosed abnormal vaginal bleeding.
Hope I have answered your query. If you have any further questions I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor